Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Local functionals and generalized random fields


Author: M. M. Rao
Journal: Bull. Amer. Math. Soc. 74 (1968), 288-293
DOI: https://doi.org/10.1090/S0002-9904-1968-11925-1
MathSciNet review: 0225375
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. V. Chacón and N. Friedman, Additive junctionals. Arch. Rat. Mech. Anal. 18 (1965), 230-240. MR 172103
  • 2. J. L. Doob, Stochastic processes, Wiley, New York, 1953. MR 58896
  • 3. I. M. Gel'fand, Generalized random processes, Dokl. Acad. Nauk. SSSR 100 (1955), 853-856 (Russian). MR 68769
  • 4. I. M. Gel'fand and N. Ya. Vilenkin, Generalized functions. Vol. 4, Moscow, 1961; English transl., Academic Press, New York, 1964. MR 173945
  • 5. K. Itô, Stationary random distributions, Mem. Colloq. Sci. Univ. Kyoto, Ser. A 28 (1954), 209-223. MR 65060
  • 6. A. D. Martin, Oral communication, 1963.
  • 7. M. M. Rao, Characterization and extension of generalized harmonizable random fields, Proc. Nat. Acad. Sci. U.S.A. 58 (1967), 1213-1219. MR 219126
  • 8. L. Schwartz, Théorie des distributions. Vol. I, Actualites Sci. Indust., no. 1091, Hermann, Paris, 1950. MR 35918
  • 9. K. Urbanik, Generalized stochastic processes with independent values, Proc. Fourth Berkeley Sympos. Math. Statist. and Prob. 2 (1961), 569-580. MR 133159
  • 10. A. M. Yaglom, Some classes of random fields in n-dimensional space related to stationary random processes, Theor. Veroyatnost. i Primenon. 2 (1957), 292-338. MR 94844


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11925-1

American Mathematical Society